# SDR IXXA070008O

- Difficulty date: February 15, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 91,557 hours, 36,908 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Limit Switch
- Condition: Damaged
- Location: Zone 700
- Part time: 81,557 hours, 36,908 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT OF KTOL, AFTER SATISFACTORY UPLATCH CHECK, THE MAIN LANDING DOOR LIGHT REMAINED ILLUMINATED.  THE CREW COMPLIED WITH THE ABNORMAL PROCEDURES AND CONTINUED THE FLIGHT TO KSJC AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED WIRING OF THE RIGHT AND LEFT LANDING GEAR DOOR LIMIT SWITCHES.  NO PROBLEMS NOTED.  DOOR WARNING SYSTEMS OPS CHECK NORMAL.  DUE TO HISTORY MAINTENANCE REPLACED RIGHT LANDING GEAR DOOR LIMIT SWITCH.  PERFORMED MAIN LANDING GEAR DOOR LIMIT SWITCH TEST PER DACO MM 32-60-0.  SYSTEM OPS NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
